The University of Southampton
University of Southampton Institutional Repository

Guaranteed cost control of linear uncertain time-delay switched singular systems based on an LMI approach

Guaranteed cost control of linear uncertain time-delay switched singular systems based on an LMI approach
Guaranteed cost control of linear uncertain time-delay switched singular systems based on an LMI approach
This contribution considers the guaranteed cost control for a class of linear uncertain time-delay switched singular systems under arbitrary switching laws with a given quadratic performance index. Based on a Lyapunov function approach and a linear matrix inequality (LMI) technique, a sufficient condition on the existence of guaranteed cost state feedback controllers is derived, which ensures that the uncertain time-delay switched singular system is admissible and a desired level of cost index can be guaranteed. The design problem of guaranteed cost controller is turned into the solvable problem of a set of LMIs. A numerical example is given to show the effectiveness and feasibility of the presented method.
109-115
Tian, Xuemin
5b7f2306-69c1-41c7-8cab-49932ac1ae01
Li, Chunming
2839842b-c33a-4500-8309-2d5af2fcb500
Chen, Sheng
9310a111-f79a-48b8-98c7-383ca93cbb80
Tian, Xuemin
5b7f2306-69c1-41c7-8cab-49932ac1ae01
Li, Chunming
2839842b-c33a-4500-8309-2d5af2fcb500
Chen, Sheng
9310a111-f79a-48b8-98c7-383ca93cbb80

Tian, Xuemin, Li, Chunming and Chen, Sheng (2012) Guaranteed cost control of linear uncertain time-delay switched singular systems based on an LMI approach. International Journal of Modelling, Identification and Control, 17 (2), 109-115.

Record type: Article

Abstract

This contribution considers the guaranteed cost control for a class of linear uncertain time-delay switched singular systems under arbitrary switching laws with a given quadratic performance index. Based on a Lyapunov function approach and a linear matrix inequality (LMI) technique, a sufficient condition on the existence of guaranteed cost state feedback controllers is derived, which ensures that the uncertain time-delay switched singular system is admissible and a desired level of cost index can be guaranteed. The design problem of guaranteed cost controller is turned into the solvable problem of a set of LMIs. A numerical example is given to show the effectiveness and feasibility of the presented method.

Text
IJMIC-2012-17-2.pdf - Version of Record
Restricted to Repository staff only
Request a copy

More information

Published date: October 2012
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 342000
URI: http://eprints.soton.ac.uk/id/eprint/342000
PURE UUID: f6af6948-aa3a-4a5f-81f9-1eb63916b14d

Catalogue record

Date deposited: 09 Aug 2012 13:40
Last modified: 14 Aug 2019 18:49

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×